# SDR REXA2022072701679

- Difficulty date: July 16, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL AT F.S.744-F.S.761 HAS CORROSION 	REMOVED AND REPLACED LEFT SEAT RAIL BETWEEN F.S.744-761 IAW CRJ 900 AMM 53-00-49-400-801-A07
